ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B2038 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device return is unknown however a device history review should be performed, and a supplemental report will be submitted.(b)(6).
Event or Problem Description
An event involved a 72" (183cm) appx 1.4ml, smallbore ext set w, anti-siphon valve, clamp, luer lock where it was reported that during infusion the tubing starts to leak mid case used for propofol on tiva (total intravenous anesthesia pumps) pumps.There was patient involvement, and unknown harm reported.